| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with blurred vision, distance and near vision, intolerable rays around lights.The lens was exchanged for another lens model 05 months 23 days following the initial procedure.Clinical reason for explant was mentioned as intolerable dysphotopsia.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6 and h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a qualified cartridge and handpiece with a non-qualified viscoelastic.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company, 22.0 diopter (add power plus 2.2/plus 3.2) lens was replaced with a monofocal company 22.0 diopter lens.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient vision needs.No additional information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.The account indicated the product was not available to evaluate.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).